# SDR AALA202508019046

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 33,285 hours, 13,504 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 773A000001
- Condition: Defective
- Location: Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT DUE TO THE FLIGHT CREW REPORTING THAT THE FLIGHT DECK AIR TEMP ROSE OVER 100 DEGREES F WITH WARM AIR BLOWING FROM VENT. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT INCIDENT. MAINTENANCE REPLACED LEFT HAND PACK COMPRESSOR TEMPERATURE SENSOR 12HH PER AMM 21-61-11 (AALA202508014332) AND THE FLIGHT DECK TEMPERATURE SENSOR 21HK PER AMM 21-63-17. (AALA202508019046) A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO DEFECTS NOTED.
